| Catalog Number |
804-06-318 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
Event or Problem Description
Complaint - cannulated tap broke off into glenoid.Then when tried to remove broken part it kept breaking into like 15 pieces seemed brittle.There was a one and half hour delay in surgery.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2025-01060; 804-06-318, s803 - broke/cracked/damaged, instrument failure.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.